# SDR DALA2019062103701

- Difficulty date: June 20, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N936AT
- Make and model: Boeing 717-200
- Aircraft serial: 55058
- Aircraft time: 46,092 hours, 31,944 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1032
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL STA Y=1032 AND LONG 25LH AT AFT CARGO COMPARTMENT. NRC 00317: CORROSION LEVEL 2, INTERCOSTAL STA Y=1032 AND LONG 25LH AT AFT CARGO COMPARTMENT WAS REPLACED PER DWG #5936071 REV. W AND PER B717-200 SRM 51-41-02-0G. (LP #1132805)
